# SDR SWAA2022040489947

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 63,570 hours, 39,239 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INITIAL CLIMB OUT AN ELECTRICAL SMELL WAS REPORTED IN AFT CABIN-NO SMOKE NOTED - SMELL DISAPATED / [01] C/W CONDITIONAL INSP PER AMM 05-51-56 - FOUND SMELL SOURCE TO BE CEILING LIGHTS AT 19-22 ABC (2 LIGHTS) INOP AND OK TO CONTINUE PER MEL 33-2-03 SP 1. REPLACED 2EA CEILING LIGHT ASSEMBLY @ 19-22ABC IAW AMM 33-22-00.OP?S CHECKED NORMAL.
